# SDR CA040909009

- Difficulty date: September 3, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Piston
- Condition: Leaking
- Location: Brake Assy
- Component: Brake Assy, Parkerhanfin
- Component part number: 03024400
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TOWING AIRCRAFT INTO HANGAR, FLUID WAS OBSERVED ON THE RT MAIN WHEEL TIRE.  INSPECTION REVEALED THE FLUID WAS COMING FROM ONE OF THE BRAKE PISTONS. BRAKE ASSY WAS REPLACED.  NOTE: THERE WAS STILL 9MM OF THE WEAR INDICATOR SHOWING.
